# SDR SWAA981039

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND CRACKED  LOWER HINGE CUTOUT ON FUSELAGE SKIN AT BS 270 ABOVE STR 14R.  REPAIRED PER BOEING SRM AND  TYPICAL REPAIR T1-253-013.
